# SDR VNAA9606004

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Nozzle
- Part number: 001A781A1430000
- Condition: Defective
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, A RIGHT HAND ENGINE INLET DE-ICE FAILURE ON APPROACH TO PIT.  AIRCRAFT CONTINUED ON AND LANDED WITHOUT INCIDENT.  UPON FURTHER INVESTIGATION BY PIT MX IT WAS DISCOVERED THAT THE MOUNT FLANGE ON THE EXHAUST NOZZLE HAD FAILED ALLOWING HOT EXHAUST GASES TO ESCAPE INTO THE AFT ZONE OF THE ENGINE NACELLE.  THESE HOT GASES DAMAGED THE ENGINE INLET DE-ICE EJECTOR FLOW CONTROL VALVE, RENDERING IT INOPERATIVE.  PIT MX REPLACED THE RT EXHAUST NOZZLE IAW MM 78-11-00.  ALSO, REPLACED THE EFCV CONDUCTED A THROUGH EXAMINATION OF THE AFT NACELLE COULD FIND NO FURTHER EXHAUST GAS HEAT RELATED COMPONE.
